Affordable Access

deepdyve-link
Publisher Website

A Patient With Parenteral Nutrition-Dependent Short Bowel Syndrome and Cardiovascular Disease With 4-Year Exposure to Teduglutide.

Authors
  • Compher, Charlene1
  • Levinson, Katherine Boothe2
  • Cambor, Carolyn L2
  • Stoner, Nancy3
  • Boullata, Joseph I4
  • Piarulli, Amanda5
  • Kinosian, Bruce6
  • 1 University of Pennsylvania, School of Nursing, Philadelphia, Pennsylvania University of Pennsylvania, Perelman School of Medicine, Philadelphia, Pennsylvania Hospital of the University of Pennsylvania, Clinical Nutrition Support Service, Philadelphia, Pennsylvania [email protected]
  • 2 University of Pennsylvania, Perelman School of Medicine, Philadelphia, Pennsylvania Hospital of the University of Pennsylvania, Department of Pathology and Laboratory Medicine, Philadelphia, Pennsylvania.
  • 3 Hospital of the University of Pennsylvania, Clinical Nutrition Support Service, Philadelphia, Pennsylvania.
  • 4 University of Pennsylvania, School of Nursing, Philadelphia, Pennsylvania Hospital of the University of Pennsylvania, Clinical Nutrition Support Service, Philadelphia, Pennsylvania.
  • 5 University of Pennsylvania, School of Nursing, Philadelphia, Pennsylvania.
  • 6 University of Pennsylvania, Perelman School of Medicine, Philadelphia, Pennsylvania Hospital of the University of Pennsylvania, Clinical Nutrition Support Service, Philadelphia, Pennsylvania Department of Medicine, University of Pennsylvania, Philadelphia, Pennsylvania.
Type
Published Article
Journal
JPEN. Journal of parenteral and enteral nutrition
Publication Date
Jul 01, 2016
Volume
40
Issue
5
Pages
725–729
Identifiers
DOI: 10.1177/0148607114566466
PMID: 25567782
Source
Medline
Keywords
License
Unknown

Abstract

Clinical trials of the glucagon-like peptide 2 analogue teduglutide resulted in approval of the drug by the Food and Drug Administration in 2012 as a treatment for parenteral nutrition-dependent short bowel syndrome in adults. This report presents the case study of a man with short bowel syndrome caused by portal vein thrombosis who had 4 years exposure to the drug at the time of his death due to cardiovascular disease.

Report this publication

Statistics

Seen <100 times